# SDR SWIA2019121746874

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT DRAG ANGLE IS CRACKED.  FLAGGED  (C-CHECK) RO 12/13/2019  REMOVED AND INSTALLED NEW PAX DOOR AFT DRAG ANGLE REF REO. SEE CONTINUE CARD FOR DETAILS.
